# SDR SWAA2013050715769

- Difficulty date: April 12, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 34,266 hours, 22,955 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 5911408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STA 927, L30.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
